Sing through 'em all Sing through 'em all (awesomlytwisted) wrote in vaginapagina,
Sing through 'em all Sing through 'em all
awesomlytwisted
vaginapagina

BV and yeast, and now my period?

There's all sorts of terrible things happening in and around my vagina lately. I went to the doctor and came out with a prescription for Flagyl and Diflucan. I'd been trying to battle this problem at home, naturally, but it was obviously more than I could handle. So, I've been taking Flagyl since Friday and my first dose of Diflucan Saturday. (I'll take another Diflucan once I'm finished with the Flagyl.)

A couple of days ago, I started spotting. My period came this morning, a full week early. I'm wondering if this could be because of the medication? My periods are never early. Also, I'm wondering if it's safe to use a tampon or not. My bet is on No, since I'm trying to get rid of infection. Lots of infection.

Also! I have a raw spot sort of in the crease above my clitoris, where my labia majora meets, which I'm guessing was caused by the yeast. Any tips for that? It really hurts.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments